Pacific Journal of Mathematics

Eigenfunction expansions associated with a non-self-adjoint differential equation.

Bernard Friedman and L. I. Mishoe

Article information

Source
Pacific J. Math., Volume 6, Number 2 (1956), 249-270.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044126

Mathematical Reviews number (MathSciNet)
MR0079694

Zentralblatt MATH identifier
0072.05902

Subjects
Primary: 34.0X

Citation

Friedman, Bernard; Mishoe, L. I. Eigenfunction expansions associated with a non-self-adjoint differential equation. Pacific J. Math. 6 (1956), no. 2, 249--270. https://projecteuclid.org/euclid.pjm/1103044126


Export citation

References

  • [1] F. Browder, On the eigenf unctions and eigenvalues of the general linear elliptic dif- ferential operator, Proc. Nat. Acad. Sci U.S.A., 39 (1953), 433-439.
  • [2] I. Kay, Diffraction of an arbitrary pulse by a wedge, Mathematics Research Group, New York University, Research Report No. EM-43.
  • [3] R. E. Langer, The expansion problem in the theory of ordinary differentialsystems of the second order, Trans. Amer. Math. Soc, 31 (1929), 868-906.
  • [4] E. C. Titchmarsh, Eigevfunctionexpansions associated with second order differential equations, Oxford, Clarendon Press, 1946.